| Model Number |
US35130630 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
05/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 03/2020); (manufacturing date: 4/2018).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through the results of a clinical trial, that during an angioplasty procedure with a focused force percutaneous transluminal angioplasty balloon dilatation catheter, a flow limiting dissection was identified after two inflations in the superficial femoral artery.Reportedly, the dissection was treated with a stent; final angiogram demonstrated excellent result.
Additional Manufacturer Narrative
Manufacturing review: the lot number has been provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported for this lot number and issue to date.Investigation summary: a sample evaluation could not be performed as the device was not returned.Medical records were provided and reviewed.The right common femoral artery was accessed and the left superficial femoral artery (sfa) was predilated with a 4mm balloon and then treated with an ultrascore 6 x 300, 2 inflations to 10 atms.Repeat angiography showed marked improvement in the vessel characteristic, but mild to moderate dissection of the distal superficial femoral artery.However, there was no specific deficiency alleged in the provided medical records.Therefore, the investigation is inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the ultrascore device.Based upon the available information, the definitive root cause is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 03/2020), (manufacturing date: 04/2018).
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing review: the lot number has been provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported for this lot number and issue to date.Investigation summary: a sample evaluation could not be performed as the device was not returned.Medical records were provided and reviewed.The right common femoral artery was accessed and the left superficial femoral artery (sfa) was predilated with a 4mm balloon and then treated with an ultrascore 6 x 300, 2 inflations to 10 atms.Repeat angiography showed marked improvement in the vessel characteristic, but mild to moderate dissection of the distal superficial femoral artery.However, there was no specific deficiency alleged in the provided medical records.Therefore, the investigation is inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the ultrascore device.Based upon the available information, the definitive root cause is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 03/2020); (manufacturing date: 04/2018).